Show simple item record

dc.contributor.authorGuezane-Lakoud, Assia ( Orcid Icon 0000-0002-5280-2633 )
dc.date.accessioned2021-06-01T14:21:44Z
dc.date.available2021-06-01T14:21:44Z
dc.date.issued2005-08-15
dc.identifier.citationGuezane-Lakoud, A. (2005). Functional differential equations with non-local boundary conditions. Electronic Journal of Differential Equations, 2005(89), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13689
dc.description.abstractIn this work, we study an abstract boundary-value problem generated by an evolution equation and a non-local boundary condition. We prove the existence and uniqueness of the strong generalized solution and its continuity to respect to the parameters. The proofs are obtained via a priori estimates in non classical functional spaces and on the density of the range of the operator generated by the considered problem.en_US
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectBoundary-value problemsen_US
dc.subjectFunctional differential equationsen_US
dc.titleFunctional differential equations with non-local boundary conditionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record